Войти
Логин:
Пароль:
Забыли пароль?
научная деятельность
структура институтаобразовательные проектыпериодические изданиясотрудники институтапресс-центрконтакты
русский | english
Публикаций на странице:    Страница: 1234
2016 г.
Авторы: Козякин В.С.

Конструктивная устойчивость и стабилизируемость положительных линейных переключающихся систем с дискретным временем, Информационные процессы. Т. 16, № 2. С. 194–206.
Перейти к публикации

2016 г.
Авторы: Kozyakin V.

Minimax theorem for the spectral radius of the product of non-negative matrices, ArXiv.org e-Print archive, 1603.05375, 2016, pp. 1-10.
Перейти к публикации

2016 г.
Авторы: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.

Entropy Games and Matrix Multiplication Games, 33rd Symposium on Theoretical Aspects of Computer Science, (STACS 2016). Ed. by N. Ollinger, H. Vollmer. Vol. 47 of Leibniz International Proceedings in Informatics (LIPIcs). Dagstuhl, Germany: Schloss Dagstuhl–Leibniz-Zentrum fuer Informatik, 2016. P. 11:1–11:14.
Перейти к публикации

2016 г.
Авторы: Kozyakin V.

Hourglass alternative and the finiteness conjecture for the spectral characteristics of sets of non-negative matrices, Linear Algebra and its Applications, 489 (2016), 167-185.
Перейти к публикации

2016 г.
Авторы: Kozyakin V.

Hardy type asymptotics for cosine series in several variables with decreasing power-like coefficients, International Journal of Advanced Research in Mathematics, 2016, Vol. 5, pp. 35-51.
Перейти к публикации

2015 г.
Авторы: Kozyakin V.

Constructive stability and stabilizability of positive linear discrete-time switching systems, ArXiv.org e-Print archive, 1511.05665, 2015, pp. 1-11.
Перейти к публикации

2015 г.
Авторы: Kozyakin V.

On the asymptotics of cosine series in several variables with power coefficients, Journal of Comunications Technology and Electronics, 60(12):1441-1444, December 2015
Загрузить (97.5 KB)

2015 г.
Авторы: Козякин В.С.

Об асимптотике косинус-рядов нескольких переменных со степенными коэффициентами, Информационные процессы, 15, 2, 2015, 128-133.
Перейти к публикации

2015 г.
Авторы: Asarin E., Cervelle J., Degorre A., Dima C., Horn F., Kozyakin V.

Entropy Games, HAL archives-ouvertes.fr, HAL id: hal-01164086, 2015, 1-17.
Перейти к публикации

2015 г.
Авторы: Kozyakin V., Cross R.

Fact and fictions in FX arbitrage processes, Journal of Physics: Conference Series 585 (2015) 012015
Перейти к публикации

2014 г.
Авторы: Kozyakin V.

Matrix products with constraints on the sliding block relative frequencies of different factors, Linear Algebra and its Applications, 2014, Vol. 457, 244-260.
Перейти к публикации Загрузить (436.4 KB)

2014 г.
Авторы: Kozyakin V.

The Berger-Wang formula for the Markovian joint spectral radius, Linear Algebra and its Applications, 2014, Vol. 448, 315-328.
Перейти к публикации Загрузить (401.7 KB)

2013 г.
Авторы: Kozyakin V.

An annotated bibliography on convergence of matrix products and the theory of joint/generalized spectral radius. Preprint. 2013, 75p.
Перейти к публикации

2013 г.
Авторы: Kozyakin V.

Algebraic Unsolvability of Problem of Absolute Stability of Desynchronized Systems Revisited, ArXiv.org e-Print archive, Jan 2013, 8 pp.
Перейти к публикации

2013 г.
Авторы: Cross R., Kozyakin V.

Double Exponential Instability of Triangular Arbitrage Systems, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 349-376.
Перейти к публикации Загрузить (468.5 KB)

2013 г.
Авторы: Kloeden P.E., Kozyakin V.

Asymptotic behaviour of random Markov chains with tridiagonal generators, Bulletin of the Australian Mathematical Society, 87, 1, 26-37.
Перейти к публикации Загрузить (170.8 KB)

2013 г.
Авторы: Kloeden P.E., Kozyakin V.

Asymptotic behaviour of random tridiagonal Markov chains in biological applications, Discrete and Continuous Dynamical Systems Series B, Vol. 18, no. 2, 453-466.
Перейти к публикации Загрузить (412.1 KB)

2012 г.
Авторы: Cross R., Kozyakin V.

Fact and Fiction in FX Arbitrage Processes. Working Papers 1211: University of Strathclyde Business School, Department of Economics, 2012. - July, 14 p.
Перейти к публикации Загрузить (624.1 KB)

2012 г.
Авторы: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.

Periodic Sequences of Arbitrage: A Tale of Four Currencies, Metroeconomica, 63:2 (2012), pp. 250–294.
Перейти к публикации Загрузить (445.8 KB)

2012 г.
Авторы: Diamond P., Kloeden P., Kozyakin V., Pokrovskii A.

Semi-Hyperbolicity and Bi-Shadowing, American Institute of Mathematical Sciences, 2012, Vol. 1 of AIMS Series on Random and Computational Dynamics, xvi+217 pp., ISBN: 978-1-60133-012.
Перейти к публикации

2011 г.
Авторы: Козякин В.С.

Качественный анализ сложных динамических систем (М.А. Красносельский и его ученики в ИППИ), Научная сессия Отделения нанотехнологий и информационных технологий РАН «Фундаментальные проблемы передачи и обработки информации», посвящённая юбилею ИППИ РАН, 12 с.
Загрузить (1.2 MB)

2011 г.
Авторы: Kozyakin V.

One Idea of Pokrovskii: How to Link Economic Problems with Asynchronous Systems, Nonlinear Dynamics Conference in Memory of Alexei Pokrovskii, Ireland, University College Cork, September 5-9, 2011, 22pp. (talk, presentation)
Загрузить (610.2 KB)

2011 г.
Авторы: Дай С., Козякин В.С.

Конечная достижимость обобщенного спектрального радиуса ограниченного множества матриц с равномерно субпериферийным спектром, Информационные процессы, т. 11, № 2, с. 253-261
Перейти к публикации

2011 г.
Авторы: Dai X., Kozyakin V.

Finiteness Property of a Bounded Set of Matrices with Uniformly Sub-Peripheral Spectrum. Journal of Communications Technology and Electronics, 2011, Vol. 56, No. 12, pp. 1564–1569 (original Russian text published in Informatsionnye Protsessy, 2011, Vol. 11, No. 2, pp. 253–261).
Перейти к публикации Загрузить (216.4 KB)

2011 г.
Авторы: Cross R., Kozyakin V., Lang D., O’Callaghan B., Pokrovskii A., Pokrovskiy A.

Arbitrage sequences and Leijonhufvud’s corridor hypothesis, Centre d’Economie de l’Université Paris Nord , March 2011, 15pp. (submitted to Cambridge Journal of Economics)
Загрузить (192.7 KB)

2011 г.
Авторы: Kozyakin V., Kuznetsov N.A., Ryabykh N.G.

A Pre-Encoding--Post-Decoding Technique for Stabilizing Asynchronously Operating Systems, Preprints of the 18th IFAC World Congress Milano (Italy) August 28 - September 2, 2011, Vol. 18, Part 1, pp. 5855-5859.
Перейти к публикации Загрузить (709.4 KB)

2011 г.
Авторы: Kloeden P.E., Kozyakin V.

The dynamics of epidemiological systems with nonautonomous and random coefficients, Mathematics in Engineering, Science and Aerospace, MESA - www.journalmesa.com, Vol. 2, No. 2, pp. 105-118.
Перейти к публикации Загрузить (186.6 KB)

2011 г.
Авторы: Владимиров А.Г., Гречишкина Н.А., Козякин В.С., Кузнецов Н.А., Покровский А.В., Рачинский Д.И.

Асинхронность: теория и практика, Информационные процессы, Т. 11, № 1, 1-45.
Перейти к публикации

2011 г.
Авторы: Kozyakin V.

A Relaxation Scheme for Computation of the Joint Spectral Radius of Matrix Sets, Journal of Difference Equations and Applications, Volume 17 Issue 2, February 2011, 183-201 (Victor Kozyakin. (c) Taylor & Francis, 2011. This is the author’s version of the work. It is posted here by permission of Taylor & Francis for personal use, not for redistribution).
Перейти к публикации Загрузить (253.2 KB)

2010 г.
Авторы: Cross R., Kozyakin V., O'Callaghan B., Pokrovskii A., Pokrovskiy A.

Periodic Sequences of Arbitrage: A Tale of Four Currencies, University of Strathclyde Business School, Department of Economics in its series Working Papers, 2010, No. 10-19, 30 pp. (preliminary version)
Перейти к публикации

2010 г.
Авторы: Kozyakin V.

Irreducibility measures in explicit estimation of the joint spectral radius. SciTopics (Research summaries by experts). July 15, 2010, http://www.scitopics.com/Irreducibility_measures_in_explicit_estimation_of_the_joint_spectral_radius.html

2010 г.
Авторы: Kozyakin V., Pokrovskii A., O'Callaghan B.

Sequences of Arbitrages, ArXiv.org e-Print archive, Apr. 2010, 18p.
Перейти к публикации

2010 г.
Авторы: Kozyakin V.

Max-Relaxation Iteration Procedure for Building of Barabanov Norms: Convergence and Examples, ArXiv.org e-Print archive, Feb. 2010, 21p.
Перейти к публикации

2010 г.
Авторы: Kozyakin V.

Polynomial Criteria for the v-Sufficiency of Jets in Classes of Finitely Smooth Mappings, Doklady Mathematics, 2010, Vol. 81, No. 1, pp. 101–104 (original Russian text published in Doklady Akademii Nauk, 2010, Vol. 430, No. 5, pp. 596–599).
Загрузить (205.5 KB)

2010 г.
Авторы: Kozyakin V.

An explicit Lipschitz constant for the joint spectral radius, Linear Algebra and Applications, Applications, 2010, 433, No. 1, 12-18.
Перейти к публикации Загрузить (119.5 KB)

2010 г.
Авторы: Козякин В.С.

Полиномиальные критерии v-достаточности струй в классах отображений конечной гладкости, Доклады АН, 2010, 430, №5, 596-599.
Загрузить (190.7 KB)

2010 г.
Авторы: Kozyakin V.

Polynomial reformulation of the Kuo criteria for v-sufficiency of map-germs, Discrete and Continuous Dynamical Systems Series B, 14, No. 2, September 2010, 587-602.
Перейти к публикации Загрузить (260.2 KB)

2010 г.
Авторы: Kozyakin V.

On Explicit A Priori Estimates of the Joint Spectral Radius by the Generalized Gelfand Formula, Differential Equations and Dynamical Systems, Vol. 18, Nos. 1 & 2, January & April, 2010, pp. 91–103.
Перейти к публикации Загрузить (246 KB)

2010 г.
Авторы: Kozyakin V.

Iterative Building of Barabanov Norms and Computation of the Joint Spectral Radius for Matrix Sets, Discrete and Continuous Dynamical Systems Series B, 14, No. 1, July 2010, 143-158.
Перейти к публикации Загрузить (321 KB)

2009 г.
Авторы: Kozyakin V.

On the Computational Aspects of the Theory of Joint Spectral Radius, Doklady Mathematics, 2009, Vol. 80, No. 1, pp. 487–491. (original Russian Text © V.S. Kozyakin, 2009, published in Doklady Akademii Nauk, 2009, Vol. 427, No. 2, pp. 160–164).
Загрузить (180.1 KB)

2009 г.
Авторы: Козякин В.С.

О вычислительных аспектах теории совместного спектрального радиуса, Доклады АН, 2009, 427, №2, 160–164.
Загрузить (238.6 KB)

2009 г.
Авторы: Kozyakin V.

On Accuracy of Approximation of the Spectral Radius by the Gelfand Formula, Linear Algebra and its Applications, 2009, 431, No. 11, 2134–2141.
Перейти к публикации Загрузить (128.2 KB)

2008 г.
Авторы: Козякин В.С., Кузнецов Н.А.

Теорема Котельникова – основа цифрового оценивания и моделирования непрерывных процессов, Радиотехника, 2008, №8, 8-14.
Перейти к публикации

2008 г.
Авторы: Kozyakin V., Krasnosel'skii A., D.I.Rachinskii

Arnold tongues for bifurcation from infinity, Discrete and Continuous Dynamical Systems - Series S, 1, №1 (2008) 107-116 .
Загрузить (205.6 KB)

2008 г.
Авторы: Diamond P.M., Kloeden P.E., Kozyakin V.

Semi-hyperbolicity and bi-shadowing in nonautonomous difference equations with Lipschitz mappings, Journal of Difference Equations and Applications, 14, № 10-11, 2008, 1165 - 1173.
Загрузить (97.3 KB)

2008 г.
Авторы: Kozyakin V., Krasnosel'skii A., Rachinskii D.I.

Asymptotics of the Arnold tongues in problems at infinity, Discrete and Continuous Dynamical Systems- Series A, 2008, 20, №4, 989-1011.
Загрузить (328 KB)

2007 г.
Авторы: Козякин В.С., Кузнецов Н.А.

Достоверность компьютерного моделирования с точки зрения теории информации, Информационные процессы, 2007, т. 7, № 3, с. 323-368
Перейти к публикации

2007 г.
Авторы: Kozyakin V.

Structure of Extremal Trajectories of Discrete Linear Systems and the Finiteness Conjecture, Automat. Remote Control, 68 (2007), no. 1, 174-209
Загрузить (393.6 KB)

2007 г.
Авторы: Kozyakin V., Kuznetsov N.A.

Feasibility of Numerical Modelling: Information Aspect, Automat. Remote Control, 68 (2007), no. 12, 2228-2270
Загрузить (581.7 KB)

2006 г.
Авторы: Козякин В.С., Красносельский А.М., Рачинский Д.И.

О языках Арнольда в задаче о периодических траекторияx больших амплитуд, Доклады Академии наук, 411, №3, 2006, 295-301
Загрузить (126.2 KB)

Публикаций на странице:    Страница: 1234
Поиск по публикациям сотрудника В.С. Козякин
Год публикации
с по
Автор

Название/ключевое слово

Тип публикации

Наличие в международных базах цитирования
Искать в подразделении

По убыванию даты
По возрастанию даты
 

 

  © Федеральное государственное бюджетное учреждение науки
Институт проблем передачи информации им. А.А. Харкевича Российской академии наук, 2016
Об институте  |  Контакты  |  Старая версия сайта